# SDR CNMA20090129

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF PASS DOOR 3R LWR FWD CORNER B/T STA 1256-1273 STR 27R.  CRACKED AREA TRIMMED OUT.  REINFORCED AREA WITH DOUBLER AND FILLER PN N522AX-NRC495-2/2 IAW SRM VOL 1, 53-00-001 FIG 4 USING FASTENERS IAW SRM VOL 2 51-31-01, HL 18PBG-G, PN 89623-01, HLF0-6, B/N 53406-01.
